# SDR DALA2025011600401

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 59,026 hours, 30,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 FUSELAGE NOSE FWD FUSELAGE FR & SKIN AT FR8 LEVEL, BTWN Y175 & Y520, CLOSE TO JACKING POINT DAMAGES. CORRECTIVE ACTION: REPAIRED PER ER/A 619030-14. (0762552)
